# SDR IPXA2015112796170

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-400
- Aircraft serial: 35664
- Aircraft time: 28,976 hours, 4,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102062
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.   R & R THE BATTERY IAW AMM 33-51-04 & SSM 33-51-01.
